# SDR 04FDEA01189

- Difficulty date: May 10, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11
- Aircraft serial: 48596
- Aircraft time: 39,913 hours, 5,589 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC1991
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT (FLAP SIDE) O/B FLAP O/B HINGE - O/B ACTUATOR LUG HOLE CORRODED.  RIGHT AFT (FLAP SIDE) O/B FLAP O/B HINGE - O/B ACTUATOR LUG HOLE CORROSION REMOVED AS PER SRM 51-21-01 VOL 2.  ORIG DIA 1.062 INCH, FINAL DIA 1.189 INCH AND REPAIRED AS   PER FEDEX EA 1-5750-74315 - WINGS - LEFT AND RIGHT OUTBOARD FLAP - OUTBOARD HINGE BRACKET BORE CORRODED.
